# SDR CALA2019062901091

- Difficulty date: June 26, 2019
- Submitted: June 30, 2019
- Operation: Air carrier
- Aircraft: N13248
- Make and model: Boeing 737824
- Aircraft serial: 28808
- Aircraft time: 62,832 hours, 22,675 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 141A57703
- Condition: Corroded
- Location: Bs 348
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CABIN FLOOR SUPPORT HAS EVIDENCE OF SURFACE CORROSION AT BS 348 LBL-24.5 JUST FWD SIDE OF SEAT TRACK.  BLENDED AND REMOVED CORROSION FROM FLOOR SUPPORT AT BS 3481 LBL 24.5,FOUND OUT OF LIMITS,LOCATED,DRILLED AND DEBURED NEW FLOOR IAW SRM 51-20-01. -02, SRM 53-10-51 FIG 105 DETAIL E, SRM 51-40-02, SRM 51-40-05 INSTALLED NEW FLOOR SUPPORT IAW SRM 51-10-02,SRM 53-10 SUPPORT.
